# SDR ASOA2012073002001

- Difficulty date: July 10, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 23,329 hours, 21,136 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Part time: 986,832 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD WEB IS CRACKED BETWEEN STEP 832CT AND 832DT.  REPAIRED IAW REO 601R-52-11-702.
